# SDR UALA2013070104549

- Difficulty date: June 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,514 hours, 14,716 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LOWER AFT PAN ATTACHMENT APPEARS LOOSE.   REMOVED NR 1 ENGINE PYLON SAIL TAIL FOR INSPECTION AND REPAIRS.  FOUND AFT FORMED WEB CRACKED.  ALSO FOUND AFT VERTICAL WEB CRACKED IN SAME LOCATION.
